Alert archive / Oklahoma / Heat Advisories in 2012

Heat Advisory 9, NWS Tulsa, OK

July 26, 20129 counties in Oklahoma

NWS Tulsa, OK issued this heat advisory at Jul 26, 2012, 3:11 AM CDT for 9 counties in Oklahoma. It took effect at Jul 26, 2012, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 26, 2012, 3:11 AM CDT (08:11 UTC)
In effect from
Jul 26, 2012, 10:00 AM CDT
Expired
Jul 26, 2012, 7:18 PM CDT
In force
9 hr
Issued by
NWS Tulsa, OK

Counties Choctaw County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 115 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 966 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
966 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
2545 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WWUS74 KTSA 260811
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
311 AM CDT THU JUL 26 2012

ARZ019-020-029-OKZ049-053-065-066-070>076-261615-
/O.NEW.KTSA.HT.Y.0009.120726T1500Z-120727T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
311 AM CDT THU JUL 26 2012

...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY...
WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS 
EVENING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PUSHMATAHA...MCINTOSH...CHOCTAW...OKFUSKEE...
   PITTSBURG...SEQUOYAH...OKMULGEE...MUSKOGEE...LE FLORE...LATIMER 
   AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * HEAT INDEX VALUES BETWEEN 105 AND 110 ARE EXPECTED THIS
   AFTERNOON ACROSS MUCH OF SOUTHEAST OKLAHOMA AND WEST CENTRAL
   ARKANSAS. 

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

DEFINITION...
 * A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS 
   EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
   HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
   BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE
   OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.
   HEAT STROKE IS AN EMERGENCY...CALL 911.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
3 follow-up statements
354 
WWUS74 KTSA 261615
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1115 AM CDT THU JUL 26 2012

ARZ019-020-029-OKZ049-053-065-066-070>076-270200-
/O.CON.KTSA.HT.Y.0009.000000T0000Z-120727T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
1115 AM CDT THU JUL 26 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A HEAT ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PUSHMATAHA...MCINTOSH...CHOCTAW...OKFUSKEE...
   PITTSBURG...SEQUOYAH...OKMULGEE...MUSKOGEE...LE FLORE...LATIMER 
   AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * HEAT INDEX VALUES BETWEEN 105 AND 110 ARE EXPECTED THIS
   AFTERNOON ACROSS MUCH OF SOUTHEAST OKLAHOMA AND WEST CENTRAL
   ARKANSAS. 

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
   HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
   BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE
   OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.
   HEAT STROKE IS AN EMERGENCY...CALL 911.

 * NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A
   CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT
   SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES
   FASTER THAN ADULT BODY TEMPERATURES.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
133 
WWUS74 KTSA 262103
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
403 PM CDT THU JUL 26 2012

ARZ019-020-029-OKZ049-053-065-066-070>076-270200-
/O.CON.KTSA.HT.Y.0009.000000T0000Z-120727T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
403 PM CDT THU JUL 26 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A HEAT ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PUSHMATAHA...MCINTOSH...CHOCTAW...OKFUSKEE...
   PITTSBURG...SEQUOYAH...OKMULGEE...MUSKOGEE...LE FLORE...LATIMER 
   AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * HEAT INDEX VALUES OF AROUND 105 DEGREES WILL REMAIN COMMON
   THROUGH THIS EVENING ACROSS MUCH OF SOUTHEAST OKLAHOMA AND WEST
   CENTRAL ARKANSAS. SCATTERED THUNDERSTORMS WILL BRING SOME
   RELIEF LATE THIS AFTERNOON INTO THE EVENING.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING 
   OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION 
   RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR 
   CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE 
   MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN 
   EMERGENCY...CALL 911.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
771 
WWUS74 KTSA 270018
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
718 PM CDT THU JUL 26 2012

ARZ019-020-029-OKZ049-053-065-066-070>076-270130-
/O.CAN.KTSA.HT.Y.0009.000000T0000Z-120727T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
718 PM CDT THU JUL 26 2012

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE HEAT 
ADVISORY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...MUSKOGEE...PITTSBURG...CHOCTAW...LE FLORE...
   SEQUOYAH...OKFUSKEE...MCINTOSH...PUSHMATAHA...OKMULGEE...LATIMER 
   AND HASKELL. 

   IN ARKANSAS...SEBASTIAN...FRANKLIN AND CRAWFORD. 

 * SCATTERED THUNDERSTORM ACTIVITY OVER SOUTHEAST OKLAHOMA AND ITS
   RESULTING COOLER OUTFLOW HAS BROUGHT HEAT INDICES DOWN FOR THE
   REMAINDER OF THE DAY. THEREFORE...THE HEAT ADVISORY WILL BE
   CANCELLED.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jul 26, 2:56 AM CDT, 15 minutes earlier.

Area forecast discussion, Jul 26, 2:56 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
256 AM CDT THU JUL 26 2012

.DISCUSSION...

FAIRLY COMPLICATED SHORT TERM FORECAST TODAY...WITH APPROACHING
FRONT...EXPECTED AND ONGOING CONVECTION...AND PRESENCE OF
CONVECTIVE DEBRIS AND BOUNDARIES ALL COMPLICATING THINGS.

FRONTAL BOUNDARY CURRENTLY STRETCHES FROM THE NORTHERN TEXAS
PANHANDLE THROUGH NORTHWEST OKLAHOMA AND NORTHEASTWARD TOWARD
KANSAS CITY. THUNDERSTORMS HAVE BUBBLED ALONG THE SYNOPTIC
BOUNDARY ALL NIGHT...WITH SMALL STORMS DEVELOPING ALONG OUTFLOW
BOUNDARIES JUST NORTH OF THE KANSAS/OKLAHOMA BORDER. WHILE
COVERAGE SHOULD NOT BE ALL THAT GREAT IN OUR AREA DURING THE
MORNING HOURS...SOME OF THIS DEVELOPMENT COULD MAKE INTO PARTS OF
NORTHEAST OKLAHOMA. ADDITIONAL THUNDERSTORM DEVELOPMENT IS
EXPECTED DURING THE AFTERNOON ACROSS AREA...WITH POTENTIAL FOR
SEVERE STORMS FEATURING DAMAGING DOWNBURST WINDS. INCREASED
THUNDERSTORM CHANCES WILL CONTINUE INTO THE OVERNIGHT...AND AGAIN
ON FRIDAY IN THE SOUTHERN HALF OF THE AREA.

TEMPERATURES TODAY WILL BE MOST PROBLEMATIC NORTH OF INTERSTATE
40...WHERE INCREASED CLOUDS AND THE PROXIMITY OF THE FRONT AND
ASSORTED CONVECTIVE BOUNDARIES SHOULD ALL COMBINE TO LEAD TO
TEMPERATURES SEVERAL DEGREES COOLER THAN YESTERDAYS. TO OFFSET
THIS...HOWEVER...DEW POINTS SHOULD BE INCREASED DURING THE
AFTERNOON...WHICH STILL COULD YIELD HIGH HEAT INDEX
VALUES...ALTHOUGH THIS IS CERTAINLY NOT A GIVEN. SOUTH OF
INTERSTATE 40...CONFIDENCE IS HIGHER THAT DANGEROUS HEAT INDEX
VALUES WILL BE SEEN...AND THEREFORE...A HEAT ADVISORY HAS BEEN
POSTED FOR THE LATE MORNING...THROUGH THE AFTERNOON...AND INTO
EARLY EVENING. WILL PASS ALONG TO THE DAY SHIFT THE CONCERNS ABOUT
THE NORTHERN HALF OF THE AREA...AND DEPENDING ON HOW THE
FRONT/BOUNDARIES AND CONVECTION BEHAVE THROUGH THE REST OF THE
MORNING...ADDITIONAL COUNTIES MAY BE ADDED TO THE ADVISORY LATER
TODAY.

FIRE WEATHER WILL REMAIN A CONCERN...MAINLY FOR THE SOUTHERN HALF
OF THE AREA...ALTHOUGH THE OVERALL THREAT WILL BE REDUCED FROM THE
LAST TWO DAYS. MINIMUM RELATIVE HUMIDITIES WILL BE SLIGHTLY
HIGHER...AND WIND SPEEDS WILL NOT BE AS GREAT...LESSENING THE FIRE
SPREAD POTENTIAL. WILL STILL ISSUE A FIRE DANGER STATEMENT FOR
PORTIONS OF THE AREA...FOCUSING ON THE AREA SOUTH OF INTERSTATE
40.

TEMPERATURES FOR THE FRIDAY AND SATURDAY TIME FRAMES WILL BE
DEPENDENT ON HOW MUCH AND WHERE RAIN FALLS TODAY. WITH SCATTERED
COVERAGE EXPECTED...THE RAIN FOOTPRINT SHOULD BE FAIRLY
SPOTTY...AND AS A RESULT...IT IS LIKELY THAT CURRENTLY FORECAST
TEMPERATURES IN SOME LOCAL AREAS ARE SOMEWHAT OVERDONE. DO NOT
EXPECT THE RAIN WILL BE HEAVY ENOUGH THAT IT WILL AFFECT LOCAL
TEMPERATURES FOR MORE THAN A COUPLE OF DAYS HOWEVER.

A STRONGER RIDGE IS EXPECTED TO ASSERT ITSELF FOR THE WEEKEND AND
INTO EARLY NEXT WEEK...LEADING TO ANOTHER PROLONGED PERIOD OF
INTENSE HEAT. ANOTHER ROUND OF HEAT ADVISORIES/WARNINGS WILL BE
LIKELY. DURING THIS TIME FRAME...THE POSSIBILITY OF
ISOLATED...MAINLY HIGH TERRAIN...CONVECTION DOES EXIST...BUT NOT
ENOUGH TO MENTION IN THE FORECAST AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL  100  78 102  78 /  50  30  10  10
FSM  103  77 100  75 /  30  50  20  10
MLC  103  76  98  74 /  30  50  30   0
BVO   98  71 103  71 /  50  20  10  10
FYV   97  73  98  72 /  50  50  10   0
BYV   95  74  99  72 /  50  50  10   0
MKO  102  76 100  73 /  50  50  20  10
MIO   98  74 101  75 /  50  20  10   0
F10  102  76  99  73 /  50  50  20   0
HHW  101  77  96  74 /  10  50  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY FROM 10 AM THURSDAY TO 9 PM THURSDAY FOR OKZ049-
     OKZ053-OKZ065-OKZ066-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...HEAT ADVISORY FROM 10 AM THURSDAY TO 9 PM THURSDAY FOR ARZ019-
     ARZ020-ARZ029.

&&

SHORT TERM...07
LONG TERM....22
Hazardous weather outlook, Jul 25, 7:21 PM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT WED JUL 25 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
721 PM CDT WED JUL 25 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SOUTH WINDS OF 10 TO 15 MPH WITH WIND GUSTS APPROACHING 25 MILES
PER HOUR WILL CONTINUE FOR THE NEXT SEVERAL HOURS BEFORE BEGINNING
TO TAPER OFF SOME. THESE WINDS WILL CONTINUE TO CAUSE AN ELEVATED
FIRE DANGER THROUGH THE EVENING. ANY FIRES THAT DO DEVELOP WILL
SPREAD RAPIDLY. THE FIRE WEATHER CONDITIONS WILL BEGIN IMPROVE AROUND
MIDNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
DANGEROUS HEAT POTENTIAL.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY THROUGH TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...
DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
HOT TEMPERATURES AND VERY HIGH FIRE WEATHER DANGERS ARE EXPECTED
TO CONTINUE INTO THURSDAY AHEAD OF A FRONTAL BOUNDARY APPROACHING
FROM THE NORTH. THIS BOUNDARY IS EXPECTED TO MOVE INTO THE REGION
DURING THE DAY THURSDAY AND STALL OUT ON FRIDAY. THUNDERSTORMS
SHOULD DEVELOP ALONG THE BOUNDARY...WITH CONDITIONS APPEARING
FAVORABLE FOR DAMAGING DOWNBURST WINDS ESPECIALLY THURSDAY AFTERNOON.

BEHIND THE FRONTAL BOUNDARY...A RIDGE OF HIGH PRESSURE LOOKS TO
AGAIN SET UP OVER THE REGION DURING THE WEEKEND. THIS WILL ALLOW
FOR TRIPLE DIGIT TEMPERATURES AND VERY HIGH FIRE WEATHER DANGERS
TO RETURN ACROSS THE REGION AND CONTINUE INTO THE FIRST PART OF THE
NEXT WORK WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
LOCAL SPOTTER ACTIVATION IS LIKELY THURSDAY AFTERNOON TO REPORT
ON POSSIBLE DOWNBURST DAMAGE. RESPONSE EFFORTS WILL SHIFT AGAIN
TOWARD EXCESSIVE HEAT AND WILDFIRES BY THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:09 PM CDTSpecial Weather StatementTSACarroll66 min
Jul 26, 2:31 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington59 min
Jul 26, 3:14 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Crawford, Madison, Washington61 min
Jul 26, 4:04 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Washington56 min
Jul 26, 4:16 PM CDTSpecial Weather StatementTSASebastian59 min
Jul 26, 4:27 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian63 min
Jul 26, 5:08 PM CDTSevere Thunderstorm WarningTSASebastian67 min
Jul 26, 5:10 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian45 min
Jul 26, 2:13 PM CDTSpecial Weather StatementTSAMuskogee32 min
Jul 26, 2:27 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner63 min
Jul 26, 3:18 PM CDTSpecial Weather StatementTSAMuskogee57 min
Jul 26, 4:19 PM CDTSpecial Weather StatementTSALatimer26 min
Jul 26, 4:22 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore20 min
Jul 26, 4:40 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah35 min
Jul 26, 4:44 PM CDTSpecial Weather StatementTSAWashington31 min
Jul 26, 5:47 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg58 min
Jul 26, 6:15 PM CDTSpecial Weather StatementTSAChoctaw60 min
Jul 26, 6:26 PM CDTSpecial Weather StatementTSAOkfuskee34 min
Jul 26, 6:28 PM CDTSpecial Weather StatementTSAOkmulgee32 min
Jul 26, 6:32 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee58 min
Jul 26, 6:37 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha68 min
Jul 26, 6:45 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg60 min

Nearby

Heat Advisories in Oklahoma, 2012Heat Advisories in Arkansas, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.